MathSciNet Relay Station
MathSciNet bibliographic data
MR2152244 (2006g:60080) 60H07 (60H10 60H30)
Baudoin, Fabrice; Teichmann, Josef Hypoellipticity in infinite dimensions and an application in interest rate theory. Ann. Appl. Probab. 15 (2005), no. 3, 1765–1777.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement